Couldn't find what you looking for?

TRY OUR SEARCH!

Hello doc

I had my periods on 29th Nov and took an ipill on 9th dec..I engaged in sexual activity with my fiancé on 7th dec..

This is the first time I have taken an ipill and I am really scared..

will my periods get delayed?? And how can I determine wen I ovulate??

thank you

Loading...

Hi Anita,

If your period started on 29 November then you likely would expect to ovulate between 10 and 15 December.  Whether you did or not we don't know.

The Ipill is very effective taken within 72 hours of having sex, and less effective the longer  you wait.  The Ipill not only can prevent ovulation but also changes the mucous so that sperm has a harder time getting to the egg but also changes the lining of the uterus so as to prevent implantation.  Don't focus just on your ovulation.

An early or late period is a common side effect.  It doesn't mean you will but it can.  Often, there are no signs it did anything.

Hope it helps.

Reply

Loading...


I was very worried and scared of getting an imbalanced menstrual..
Thank you very much..
Reply

Loading...

dont worry, period delay may happen with i-pill, so it is normal if you have an early or delayed period. you will ovulate normally from next month onwards, so relax. since you are getting married now, try using regular contraceptive options like condoms or regular pills.
Reply

Loading...


So u mean there are chances of me missing my period this month??
Reply

Loading...


You can miss your period AND your next several periods can be early or later than usual. They can also be heavier or lighter than usual. It's a normal side effect.
Reply

Loading...

Hello,

Ive been waiting for my periods but I observed dark brown spotting. Is it something to worry about or just another ipill side effect??

Reply

Loading...


Spotting and light bleeding are normal side effects of emergency contraceptives.
Reply

Loading...